It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 82 for biophosphates. (0.004 seconds)


... d just use calcium, exercise for now. She hasn't had a repeat dexa so doesn't know if her bone density is worse or better or stayed the stay. I couldn't tolerate biophosphates and qualified for Forteo. This thread made me wonder how long it stays in your body. ... (5 replies)
... Sally Fields to convince you how great they, and that they are the only way to go. It's a scam. Good luck to you. You will be fine. They seem to be recommending biophosphates to everyone lately. ... (3 replies)
... Thanks for your reply. I have been trying to get hold of the Secretary to the Consultant to find out the exact T-Scores but have not had much luck. Will keep trying though. My age is 55 coming up to 56. I was speaking to someone in Pathology at the hospital I work and she also mentioned biophosphates. On reflection my condition seemed to worsen last year after I got back... (7 replies)

... (7 replies)
... calcium citrate and D. and also Strontium. Admittately it does take dedication. But it is worth it. Biophosphates stay in the body for ten years. And if you have any type of gerd problems, they pose even more of a problem. ... (7 replies)
... Hi, The Trocanter is the protrusion at the end of the thigh bone (hip area). If you haven't started the Fosomax yet I would strongly suggest you first read The Myth of Osteoporosis by Gillian Sanson. Even if you have started it, read the book! There are alternatives to the biophosphates, which come with a host of side-effects. You are very young to be on such a strong... (8 replies)
Wondering
May 23, 2010
... it at the drugstore. i was wondering why, with all the controversy over the osteo drugs, that no one goes on hrt. wouldn't the risks of that be less than these biophosphates or the slight risk of breast cancer? ... (7 replies)
Ezorb
May 1, 2010
... What doesn't work for you may for someone else. I would never take fosamax or the other biophosphates but I see on this board that there are many people who feel that they have good results with them. ... (4 replies)
... (8 replies)
... a better diet, and strontium citrate. It worked just fine for me. I no longer have osteoporsis, but was able to reverse it to mild ostepenia. No biophosphates neccessary. I have also read that these drugs don't really produce strong bones anyway. They make brittle bones. Oh yes, I am 60 years young. ... (8 replies)
New to the board
Feb 24, 2010
... Hi Clant, Another book for you to consider: The Myth of Osteoporosis Regarding gut problems, I took Fosomax many years ago for one month and thought I was (literally) dying. I finally saw a gastroenterologist who told me to go off it immediately. I did and the terrible gastro symptoms I was experiencing went right away. I have had absolutely no side-effects from... (7 replies)
... Hey tomatojuice, Congrats on your improvement!! You mention omega3 in your list... how do you get that? Food? A supplement? (9 replies)
... plenty of exercise, walking and weights ....have had significant increases in bone density. I no longer have osteoporosis, but am in the low osteopenia range. No biophosphates necesssary. Also avoid drinking soda. Green tea..mixed with a little fruit juice to taste is much better. ... (9 replies)
... Absolutely it can cause stomach problems, in my case severe ones, and I was only on biophosphates for weeks. When I went to a GI doc the first thing he asked me was if I was taking Fosamax. He then told me to go off it immediately. ... (2 replies)
More Dexa Results
Dec 17, 2009
... My Oncologist called with a little bit more acurate results. She said I had a slight increase in density in the left hip, and also in the right hip. The left went from -0.6 to -0.7, and the right went from -0.5 to -0.8 Although my main concern is always my lumbar spine which is -2.2., the increase in the hips(even though they are within normal range) is significant to me,... (8 replies)
... Good idea to ask your doc, unless he is trying to get you to continue the drugs. His viewpoint might be biased in that direction. Hopefully, you will soon start making bone that is stronger and less brittle than that which forms through the use of biophosphates. Are you planning to supplement now with calcium, Vit. D, Strontium, etc.? I would think taking up a new protocol... (2 replies)
... Steroids actually make allergies and asthma worse . Like most drugs ,their main function is to make bigpharma rich and to keep doctors busy and rich since people would stop going to doctors if they walked out without a prescription. Stroids are usually prescribed to treat iatrogenic effects of other steroid prescriptions.I have been given steroids , when I was too young and... (18 replies)
... Wildflowers...I went to the Acu-cell site. It suggest these problems come with doses of 1000 mgs or more. I have been taking 680mg evry night for almost 2 1/2 years. The exception being during cancer treatments for 7 months I went without the strontium. Following the cancer treatment , last Dec. I had a dexa that showed my hips within normal range, and a 10.8% increase in my... (18 replies)
... I have a thread on how to prevent osteoporosis . Have you read it ? I also posted on someone else's how to prevent osteoporosis thread.I don't know what people do with their spare time that they don't have a few hours here and there to read a few books on disease especially if they have that disease.I don't know why your doctor gave you steroids but I think they are the most... (18 replies)
... increase on my last dexa. I use strontium citrate, its a supplement, not a drug. I agree that biophosphates have many side effects, but for some there may be no alternatives. Basically I don't get what you are trying to say. ... (18 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 02:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!